# SDR DL72K953451

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466DA
- Make and model: Boeing 727232
- Aircraft serial: 20743
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cut
- Location: Bs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, CUT STA 990 FRAME AND FAIL-SAFE CHORD FOR ACCESS TO REPAIR STR 29L, REF NRC 256.  REPAIRED FRAME AND CHORD PER MM 53-12-0 PG 806 AND 807, REPAIRED CHORD PER SRM 51-40-3.
